This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 50yo male, not seaxually active with a partner and masterbate 1-2x per week. I am on medication that has lengthend the time to ejaculate. I have a small white patch of skin on the side of my penis measuring 1/ x 14 inch. I am circumsised but am over weight so the penis rectracts back into the skin. I wash daily but I do notice that my penis and groin smell after a couple of hours. I do know one ot two of my meds causes me to sweat excessively during any exertion. The White patch stays moist. But, after a lengthy masterbation (masturbation) session, the patch disapears, only to return the following day. The white patch gets more pronounced after each day of non contact. I did see my Dr and a skin specialist who prescribes a topical ointment that was $$$ and caused it to break out and scab as part of its treatment, but it has stayed right there. This has been an issue for 12 years.
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include infections (STD or non-STD), inflammations, cysts, warts, fordyce spots etc. I would suggest getting this evaluated by a dermatologist for an accurate diagnosis and appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.